# SDR DXTA2013122702609

- Difficulty date: December 27, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 8,304 hours, 6,454 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN FLAPS WERE SELECTED TO 0,  FLAPS STUCK AT 7 DEGREES.  ON GROUND FLAP HANDLE SELECTED TO 35 DEGREES & STUCK AT 35 DEGREES.  REPLACED THE LT FLAP ACTUATOR ASSEMBLY, LT FLAP OUTBOARD BELLCRANK ASSEMBLY AND LT FLAP OUTBOARD BELLCRANK BOLT. SYSTEM OPS AND LEAK CHECKED GOOD IAW MM 27-51-04.
